MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes Hyperglycemia (1905); Vomiting (2144); Dizziness (2194)
Date of Event 12/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer discarded the product.Most likely underlying root cause: mlc-51 - user mechanical stress (possibly dropped, broken, mishandled) test strip udi#: (b)(4).Note.Manufacturer contacted customer on (b)(6) 2019, in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for defective lcd.Customer stated she was seeing partial characters and only 25 on the screen.No medication was administered based on the results displayed.The meter was not dropped or mishandled.The lcd screen does not have any physical damage, customer just stated it appears burnt.At the time of the call, the customer felt well and did not report any symptoms.Customer did report a past adverse event stating that on (b)(6) 2018, she had been rushed to the hospital via ambulance due to dizziness and vomiting.Customer stated she was unable to obtain a reading due to the display on the screen showing partial characters and she feared her glucose was elevated.Customer's blood glucose test result at the hospital was over 200 mg/dl non-fasting and customer stated that was very high for her.The diagnosis was hyperglycemia and customer was admitted for 24 hours and treated with iv fluids with medication in order to bring her blood glucose down.Customer was released (b)(6) 2018, when her blood glucose result was 94mg/dl fasting.No changes were made to customer's medication regimen, but customer was advised to seek out another meter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report #(b)(4) returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-41 -dead battery.Test strip udi(b)(4).Note.Manufacturer contacted customer on 1/3/2019 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8258219
Report Number1000113657-2019-00041
Device Sequence Number16643027
Product Code NBW
UDI-Device Identifier00021292007447
UDI-Public(01)00021292007447
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/29/2020
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2019
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer12/21/2018
Initial Report FDA Received Date01/17/2019
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY
Outcome Attributed to Adverse Event Hospitalization;